# SDR SWIA200617132

- Difficulty date: July 8, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 9,590 hours, 7,466 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372445
- Part serial: 13VVW
- Condition: Failed
- Location: Nr 1
- Part time: 4,744 hours, 3,996 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT ROTATION, CA SIDE IAS FAILURE AND ALT FAILURE WITH RED FLAGS.  REPLACED NR 1 ADC IAW MM 34-13-01 AND PURGED NR 1 AND NR 2 PITOT/STATIC SYSTEM IAW MM 34-11-00.  OPERATIONAL CHECKS GOOD.
